Munich Personal RePEc Archive

Minimax inequality equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz Theorem

Lin, Y. Joseph and Tian, Guoqiang (1993): Minimax inequality equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz Theorem. Published in: Applied Mathematics and Optimization , Vol. 28, (1993): pp. 173-179.

[img]
Preview
PDF
MPRA_paper_41220.pdf

Download (333kB) | Preview

Abstract

The purpose of this note is to give further generalizations of the Ky Fan minimax inequality by relaxing the compactness and convexity of sets and the quasi-concavity of the functional and to show that our minimax inequalities are equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz (FKKM) theorem and a modified FKKM theorem given in this note.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.